# SDR 98ZZZX849

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75ZA
- Make and model: Cessna 550
- Aircraft serial: 5500214
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel System
- Condition: Leak
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING RELEASING AIRCRAFT FOR WORK ALREADY DONE, NOTED EXCESSIVE FUEL LEAKING (CLASS D, TYPE 4) UNDER LEFT WING, INBOARD OF WHEEL AND BEHIND LEFT WING HEATED LEADING EDGE.  ALSO, NOTED THE NOSE TIRE WAS CUT TO THE CORD AND REPLACEMENT IS REQUIRED.  CUSTOMER WAS NOTIFIED VERBALLY AND WITH LETTER IN REGARDS TO FINDINGS AND AIRWORTHINESS.  CUSTOMER SAID HE WILL REPAIR AT A LATER DATE.
